# SDR AALA202407163749

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 62,913 hours, 25,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8100137802
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 1R DOOR EXT SLIDE EMERGENCY LIGHT IS INOPERATIVE. REPLACED 1R DOOR EMERGENCY SLIDE LIGHT BULB, PER B737-NG AMM 33-51-04. PERFORMED SATISFACTORY OPERATIONAL CHECK, PER B737-NG AMM 33-51-04.
